Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

On 30 solpadol a day and scared. What are the side effects?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
I'm on 30 solpadol a day and scared I will die soon
Posted Tue, 25 Jun 2013 in Medicines and Side Effects
 
 
Answered by Dr. Sree Gouri SR 1 hour later
Hi,
Thanks for the query.

Solpadol contains paracetamol and codeine phosphate.
It is usually used to treat the pain.
Sometimes it can cause side effects like dizziness, lightheadedness, drowsiness, shortness of breath etc.
If you have taken more number of tablets than prescribed these symptoms can aggravate.
You should never take the drug in over dose.
And have to use the drug with doctor prescription only.
You should not use the drug with other drugs containing paracetamol.
And also it should be used with caution in people with decreased renal or liver function, known asthmatics, hypothyroid patients etc.
So consult your doctor immediately, told about the over-dosage of the drug and take treatment.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Follow-up: On 30 solpadol a day and scared. What are the side effects? 45 minutes later
So what damage is 30 a day doin to me
 
 
Answered by Dr. Sree Gouri SR 7 hours later
Hi,

Over dosage of solpadol can lead to symptoms like nausea, vomitings, abdominal pain, liver damage, cardiac arrhythmias etc. can occur.
In severe cases liver and renal failure can also occur.
So better to consult the doctor immediately.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor